# SDR 2006UALA02400

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 47,545 hours, 33,738 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AFT GALLEY DOOR FUSELAGE EXTERIOR SKIN CRACKED AT UPPER FWD CORNER OF TORQUE TUBE CUTOUT.    MAJOR REPAIR: REMOVED DAMAGE. INSTALLED DOUBLER REPAIR PER AAR EA I060554 REV IR AND UA EVA 60759.
